# SDR SWIA201439259

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 31,236 hours, 25,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE DENT BELOW THE AFT EDGE OF THE CARGO DOOR FRAME IS OUT OF LIMITS.  INSPECTED DENT AND WAS FOUND TO BE SERVICEABLE IAW REO.
